MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens the lens was returned in liquid, in lens case/vial.Visual inspection found the lens optic torn and one haptic bent.(b)(4).
 
Event or Problem Description
The reporter indicated there was a loading issue with a cq2015a collamer three piece lens, +20.0 diopter.There was patient contact but no injury noted.The backup lens was implanted.The reporter indicated the surgeon used a competitor's injection system.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Corrected data: claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: device evaluation: visual inspection found the lens optic and haptic torn; haptic bent.Claim# (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7594343
Report Number2023826-2018-00873
Device Sequence Number233085
Product Code HQL
UDI-Device Identifier00841542101981
UDI-Public00841542101981
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2019
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer06/25/2018
08/13/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/24/2018
08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR